| Model Number |
72202971 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopy, when the femur was being drilled, the surgeon felt high resistance when trying to make the tunnel with the 4.5mm flexible drill.The reported device broke in the patient's femur.All the broken pieces were removed from the patient with the help of tweezers.It is unknown how the procedure was completed.No surgical delay was reported and no further complications were reported.
Additional Manufacturer Narrative
Complaint reference number: (b)(4).
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.Insufficient product identification information was provided and thus a manufacturing record review could not be conducted.Based on the information available, there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.